Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Vitiligo, small spots on various body parts, some have disappeared with azathioprine. How long should it be used?

vitiligo diagnosed 6 months back. small spots on face and applied melgain and the spots dimnished. now the spots reappered on fingers near nails and on head and one spot on lip corner. doctor prescribed azathioprine (immuno supperesant) alongwith melgain. some spots are healing and some are still same. for how long immunosupperasant to be continued. 2. can i have homoepathic treatment simultaneously with immunosuppresant.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Sorry to state the disease is not curable - however, it is manageable.
The drug may have to be continued for long - the dose will be adjusted depending on improvement and blood tests.
We couldn't comment on alternate systems of medicine - like homoeopathy. But do NOT combine both. Medicines may have side effects - unknown combinations may end in unwarranted complications! May I quote an old kindergarten song? -
One thing at a time
And that done well
Is the best of rules
As many can tell
Good luck
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor